Journal of Symbolic Logic

$\triangle^1_3$-Sets of Reals

Haim Judah and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We build models where all $\underset{\sim}{\triangle}^1_3$-sets of reals are measurable and (or) have the property of Baire and (or) are Ramsey. We will show that there is no implication between any of these properties for $\underset{\sim}{\triangle}^1_3$-sets of reals.

Article information

Source
J. Symbolic Logic, Volume 58, Issue 1 (1993), 72-80.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744177

Mathematical Reviews number (MathSciNet)
MR1217177

Zentralblatt MATH identifier
0828.03020

JSTOR
links.jstor.org

Citation

Judah, Haim; Shelah, Saharon. $\triangle^1_3$-Sets of Reals. J. Symbolic Logic 58 (1993), no. 1, 72--80. https://projecteuclid.org/euclid.jsl/1183744177


Export citation